Writer92

385d

Has anyone been on Quetiapine (Seroquel) in the past or currently? I’m on week 2 and I’m finding I’m slow (physically and mentally), tired/drained, dull and completely uninspired by life and everything feels paralyzingly hard. Trying to see if anyone has had similar side effects and if/when they went away? My psychiatrist wants me to continue trying Quetiapine for 4 more weeks and I’m less than happy because I hate feeling like this.

Quetiapine

Depression

Bipolar Disorder

View all
  • Maverick319

    385d

    I’ve been on Seroquel for two years and when I first started taking it I had the same symptoms. That’s because I was taking it in the morning. I told my doctor and he said take it at night which made a big difference. I found the lower the dosage the groggier I was. Hope this was helpful!

  • Writer92

    385d

    Oh wow, really? The lower the dosage made you groggier than a higher dose? I take it at night and it definitely knocks me out and I sleep well. But I find I’m still slow and low energy all day long.

  • Maverick319

    385d

    Yes the lower dosage made me really groggy. I currently take 100mg at night and 25 mg during the day.

  • LovelyDarkness

    385d

    Sometimes continuing the medication can help with the symptoms, by that I mean ur body will possibly gett used to the medication after some time has passed but if not make sure to let ur doctor know

  • lizziemay

    385d

    i was on seroquel for a few years and it all but killed me. maybe switch to abilify, it’s less sedating!!

  • Writer92

    385d

    Thank you guys 🙏🏻 I was on Abilify previously and had some bad side effects on that one unfortunately 😞 Psychiatrist wants me to continue Quetiapine for the next 4-6 weeks to determine if it’s a good match but idk. I hate this paralyzingly stuck lethargic feeling 😫

  • LovelyDarkness

    385d

    Im so sorry hun that ur feeling that way but stay strong! U got this!!!!

  • LovelyDarkness

    385d

    Be the bad ass that u are! ❤️

  • Elise1234

    384d

    Personally it didn’t help my mood and just made me tired all the time

  • Mimi1575

    384d

    I have been on 800mg for 25 years and I take it at night. It does make me sleep better at night and it has helped my mood greatly. The only problem I have is if I have a bad day I want to take it to go to sleep during the day. I have to fight that urge bc I have run out and then I end up crying and having bad mood swings. So if you are taking this make sure you take it correctly.

  • ThatOneNerd

    383d

    I took it for a while. It helped me fall asleep but that’s about it. I stopped because it was causing nasal congestion that made it hard to breathe. Don’t get discouraged but also don’t be afraid to try something different. Xypraxa helped with my anxiety A LOT.

  • ThatOneNerd

    381d

    The problem I had was it causing nose congestion at night that made it hard to breathe. It did help with sleep but I don’t think it helped with anxiety much. Xypraxa was a lot more effective.

  • Mimi1575

    351d

    I finally came off the 800 mg and went to 200 mg and started sleeping better at night and not as depressed like I was on 800mg.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.